Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Insulin Issue
An_254431 posted:
My mother is a long time user of insulin. Within the last 5 years she has been showing some strange signs of some for of reaction after taking her insulin shots. She injects her meds and within a few minutes she gets the feeling of being super cold and has feeling of pain throughout her body. She has mentioned the reaction to her doctor many times and told to keep taking her meds as perscribed. The cold feeling is getting worse. She is now feeling super cold while she is sweating after an injection and the pain levels are increasing. Is there anything like this that is tied to her insulin use?
mrscora01 responded:
I have heard on a few places that some folks have a reaction. It's typically not to the insulin, but to the preservatives and suspension that it's in. Have her ask the doc to change her to another brand. Maybe that will help.
T1 1966, Dialysis 2001, kidney transplant and pump 2002, pancreas transplant 2008
ogimaa replied to mrscora01's response:
She has tried many different types of human typed insulins and get the same effect. It just keeps getting worse
laura2gemini2 replied to ogimaa's response:
They do make special insulin for those who cannot take human lispro. There used to be porcine and bovine, although those aren't used as much anymore.

Helpful Tips

A Diabetes Reversal StoryExpert
Many people understand that they can probably improve their diabetes by eating right and exercising, but figuring out how to make it ... More
Was this Helpful?
81 of 153 found this helpful

Expert Blog

Conquering Diabetes - Michael Dansinger, MD

Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.